# SDR YV3R2019040522063

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-AQ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4709
- Aircraft time: 1,715 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Wheel
- Part number: B1741
- Part serial: LOT584
- Condition: Loose
- Location: Fan
- Part time: 34 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FANWHEEL , HUB AND ATTACHMENT HARDWARE WERE FOUND LOOSE.
